Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 11, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Dec 2, 2007, 10:08 AM PST for Lewis County, Nez Perce County, Idaho. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 10:08 AM PST (18:08 UTC)
- Expired
- Dec 3, 2007, 9:37 AM PST
- In force
- 23 hr
- Issued by
- NWS Spokane, WA
Counties Lewis County, ID, Nez Perce County, ID
The radar
The Spokane radar (KOTX), 174 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 6.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 021808 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1008 AM PST SUN DEC 2 2007 ...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY EVENING... .A TIGHT PRESSURE GRADIENT WILL LEAD TO VERY WINDY CONDITIONS THROUGH MONDAY EVENING. THESE WINDS WILL MOST COMMONLY OCCUR ON EXPOSED RIDGES AND SOUTH-NORTH ORIENTED VALLEYS. IDZ027-030215- /O.NEW.KOTX.WI.Y.0011.071202T1808Z-071204T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 1008 AM PST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST MONDAY. AREAS OF VERY WINDY CONDITIONS WILL CONTINUE IN THE CAMAS PRAIRIE AREA THROUGH MONDAY EVENING. EXPECTED SUSTAINED WINDS RANGING FROM 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS76 KOTX 030542 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 942 PM PST SUN DEC 2 2007 ...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY EVENING... .A TIGHT PRESSURE GRADIENT WILL LEAD TO VERY WINDY CONDITIONS THROUGH MONDAY EVENING. THESE WINDS WILL MOST COMMONLY OCCUR ON EXPOSED RIDGES AND SOUTH-NORTH ORIENTED VALLEYS. IDZ027-031345- /O.CON.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 942 PM PST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. AREAS OF VERY WINDY CONDITIONS WILL CONTINUE IN THE CAMAS PRAIRIE AREA THROUGH MONDAY EVENING. EXPECTED SUSTAINED WINDS RANGING FROM 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO NEAR 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 031237 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 437 AM PST MON DEC 3 2007 ...VERY WINDY CONDITIONS OVER THE CAMAS PRAIRIE THROUGH MONDAY EVENING... .A STRONG LOW PRESSURE CENTER OVER THE PACIFIC NORTHWEST WILL BRING LOCALLY WINDY CONDITIONS TO THE REGION TODAY AND TONIGHT. THE CAMAS PRAIRIE WILL BE ONE OF THE WINDIEST SPOTS TODAY...AS STRONG SOUTHERLY WINDS AFFECT THE HIGHER ELEVATIONS. IDZ027-032100- /O.CON.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 437 AM PST MON DEC 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CAMAS PRAIRIE. SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED OVER THE CAMAS PRAIRIE TODAY AND THIS EVENING. THE STRONGEST WINDS WILL OCCUR AT ELEVATIONS ABOVE 3500 FEET...IN THE WINCHESTER... CRAIGMONT...AND NEZPERCE AREAS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO NEAR 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 031737 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 937 AM PST MON DEC 3 2007 IDZ027-031845- /O.CAN.KOTX.WI.Y.0011.000000T0000Z-071204T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 937 AM PST MON DEC 3 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. AREAS OF WINDY CONDITIONS WILL CONTINUE OVER THE CAMAS PRAIRIE TODAY...WITH GUSTS LOCALLY UP TO 45 MPH. THESE EXPECTED WINDS ARE BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 6:27 AM PST, 3 hours 41 minutes earlier.
Area forecast discussion, Dec 2, 6:27 AM PST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
627 AM PST SUN DEC 2 2007
.SYNOPSIS...
A SERIES OF STORM SYSTEMS WILL BRING SIGNIFICANT AMOUNTS OF WINTRY
PRECIPITATION TO THE PACIFIC NORTHWEST THIS WEEKEND INTO EARLY
NEXT WEEK. THE HEAVIEST SNOW IS EXPECTED TO FALL OVER THE CASCADES
AND INTO THE MOUNTAINS OF NORTHERN WASHINGTON AND NORTHERN IDAHO.
PRECIPITATION IN THE VALLEYS IS EXPECTED TO TRANSITION TO RAIN
LATE TODAY...WITH SOME POCKETS OF FREEZING RAIN.
&&
UPDATED HIGH TEMPERATURES
.DISCUSSION...
TODAY THROUGH SUNDAY...TOTAL SNOW AMOUNTS HAVE BEEN INCREASED FOR
MOST OF INTERIOR WASHINGTON NORTH OF HIGHWAY 2. THE WINTER WEATHER
ADVISORY FOR THE SPOKANE AREA HAS BEEN UPGRADED TO A HEAVY SNOW
WARNING IN ANTICIPATION OF AN ADDITIONAL 2 TO 4 INCHES OF SNOW BY
LATE AFTERNOON. THE NORTHERN VALLEYS...NORTH AND EAST OF
SPOKANE...WILL LIKELY RECEIVE AMOUNTS CLOSE TO A FOOT BY THE TIME
SNOW TRANSITIONS TO RAIN OR LIGHT FREEZING RAIN BY MONDAY MORNING.
A SNOW ADVISORY HAS ALSO BEEN ADDED FOR THE PALOUSE THROUGH MID
AFTERNOON IN ANTICIPATION OF 1 TO 3 INCHES OF SNOW THIS MORNING
BEFORE PRECIPITATION TURNS TO RAIN BY MID TO LATE AFTERNOON.
STRONG ISENTROPIC LIFT HAS OCCURRED NEARLY ALL NIGHT OVER EASTERN
WASHINGTON AND NORTHERN IDAHO AS LOW PRESSURE CONTINUES TO SPIN
IN THE VICINITY OF VANCOUVER ISLAND. THE BEST PRESSURE PACKING HAS
BEEN ALONG AND NORTH OF HIGHWAY 2 ON THE 285-290K THETA SURFACES.
ADD THE ADDITIONAL LIFT PROVIDED BY THE OROGRAPHIC ASCENT INTO THE
NORTHEAST MOUNTAINS...VALLEYS LIKELY RECEIVED AT LEAST 6 INCHES OF
SNOW OVERNIGHT. A QUICK CALL TO LAW ENFORCEMENT OFFICIALS AT 230AM
PROVIDED AN ESTIMATE OF 4-5 INCHES OF NEW SNOW IN SANDPOINT.
THE SECOND PHASE OF THIS IMPRESSIVE WINTER STORM WILL START THIS
AFTERNOON AS A POTENT VORTICITY MAX NEAR 45N 135W REACHES THE
AREA. THIS VORTICITY CENTER WILL NOT ONLY ENHANCE THE ISENTROPIC
LIFT THAT IS ALREADY OCCURRING...BUT SUBTROPICAL MOISTURE WILL BE
INFUSED INTO THIS SYSTEM. A RAPID RISE IN THE SNOW LEVELS WILL
LIKELY BEGIN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. GIVEN
THE STRONG 850MB FLOW AND THE ABSENCE OF A SURFACE HIGH IN THE
BASIN...MOST AREAS OUTSIDE OF THE VALLEYS IN THE EAST SLOPES WILL
TRANSITION FOR SNOW TO RAIN TODAY. SOME FREEZING RAIN WILL BE
POSSIBLE IN THE WENATCHEE AREA...OKANOGAN VALLEY...AND THE EAST
SLOPES SINCE THE TERRAIN WILL LIKELY MITIGATE SOME OF THE EFFECTS
OF THE STRONG LOW LEVEL JET THAT WILL FLOOD WARMER AIR INTO THE
COLUMBIA BASIN AND PALOUSE. SURFACE TEMPERATURES IN LEWISTON AND
PULLMAN ARE AHEAD OF WHAT MOS AND RAW MODEL OUTPUT ARE
FORECASTING...SO THE ADVISORIES FOR THESE AREAS WILL BE SET TO
EXPIRE BY 2 PM. THIS WARM AIR MAY END UP GETTING INTO THE SPOKANE
AREA EARLIER THAN ANTICIPATED...BUT WE WILL KEEP HEAVY SNOW WARNINGS
THROUGH 03Z FOR SPOKANE AND COUER DALENE. /GKOCH
MONDAY NIGHT THROUGH TUESDAY NIGHT...THE WARM FRONT CONTINUES TO
DRIFT NORTH. THE FORECAST AREA REMAINS IN ISENTROPIC UPGLIDE WITH
STRONG WAA MOVING NORTH ON 40 TO 50 KT 850MB WINDS. PRECIPITATION
WILL BE RAIN IN MOST OF THE VALLEYS EXCEPT FOR THE ACROSS THE
NORTHERN TIER WHERE THE COLD AIR WILL TAKE SOME TIME TO ERODE. THE
THREAT OF FREEZING RAIN FOR THESE COLD POCKETS WILL REMAIN THROUGH
MONDAY NIGHT IN THE NORTHEAST VALLEYS. OUR SOUTHEAST ZONES COULD
SEE SOME HYDROLOGICAL ISSUES WHERE SNOWMELT AND PRECIP COULD
COMBINE TO PRODUCE LOCALIZED URBAN AND SMALL STREAM FLOODING. A
COLD FRONT WILL PASS THROUGH THE REGION OVERNIGHT THOUGH THE
AIRMASS BEHIND THE FRONT IS ONLY SLIGHTLY COLDER. WHILE ISENTROPIC
LIFT DIMINISHES THERE IS STILL PLENTY OF MOISTURE TO GO ALONG WITH
SYNOPTIC SCALE FORCING AS A RIBBON OF VORTICITY SLIDES OVER THE
FORECAST AREA. THE CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW WILL
REMAIN HIGH MONDAY NIGHT WITH A RAIN SNOW MIX LIKELY IN THE
NORTHERNMOST VALLEYS. ON TUESDAY THE WINDS BECOME MORE WESTERLY
AND THE FOCUS FOR PRECIPITATION WILL BE IN THE FAVORED UPSLOPE
REGIONS. THE JET STREAM SAGS TO OUR SOUTH AND THE 850MB LOW STARTS
TO FILL. THIS WILL ALLOW THE 850MB WINDS TO SLACKEN AND GUSTY
SURFACE WINDS WILL SUBSIDE. TEMPERATURES ARE EXPECTED TO REMAIN
NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES.
WEDNESDAY THROUGH SATURDAY...ON WEDNESDAY A SHORTWAVE TROUGH SWINGS
THROUGH THE REGION. WITHOUT A GOOD MOISTURE TAP THIS ONE WILL NOT
BRING SIGNIFICANT QPF TO THE REGION. THE GFS HAS PWATS AROUND 0.4
WHICH IS JUST A BIT ABOVE NORMAL. FOR THE REMAINDER OF THE FORECAST
PERIOD THE REGION WILL BE IN AN ACTIVE WEATHER PATTERN WITH A CHANCE
OF PRECIP EACH DAY. NORTHWEST FLOW ALOFT WILL KEEP TEMPERATURES NEAR
OR SLIGHTLY BELOW SEASONAL AVERAGES. /KELCH
&&
.AVIATION...
BANDS OF SNOW WILL SPREAD IN LATE SATURDAY EVENING AND OVERNIGHT
ACROSS THE COLUMBIA BASIN AND SPOKANE/CDA AREA. A BRIEF DECREASE IN
INTENSITY IS EXPECTED EARLY ON SUNDAY...BUT THEN PRECIPITATION WILL
BEGIN TO INCREASE AGAIN SUNDAY AFTERNOON. EXPECT MVFR/LCL IFR CIGS
AND VIS IN SNOW BANDS THIS EVENING/EARLY SUNDAY...AND IFR/LCL MVFR
CIGS AND VIS SUNDAY AFTERNOON. LESSER IMPACTS ARE EXPECTED TOWARD
KLWS...WHERE VFR/LCL MVFR CIGS AND VIS ARE EXPECTED WITH OCNL -SN
SATURDAY NIGHT AND A RAIN/SNOW MIX TOWARD SUNDAY AFTERNOON. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 36 31 39 34 42 33 / 100 100 90 70 30 30
COEUR DALENE 36 30 39 34 42 32 / 100 100 100 70 40 40
PULLMAN 38 34 43 38 44 37 / 100 90 90 60 40 30
LEWISTON 42 36 49 39 50 39 / 80 70 70 60 30 30
COLVILLE 33 29 38 34 40 31 / 100 100 100 80 40 40
SANDPOINT 29 29 33 31 39 31 / 100 100 100 90 50 50
KELLOGG 33 30 40 36 41 32 / 100 100 100 100 60 60
MOSES LAKE 37 33 44 33 46 33 / 100 60 90 50 20 20
WENATCHEE 30 30 36 32 41 32 / 100 80 90 50 20 20
OMAK 29 28 34 30 39 29 / 100 90 90 60 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR NORTHERN
PANHANDLE.
SNOW ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR IDAHO PALOUSE.
HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR COEUR DALENE
AREA.
WINTER STORM WARNING UNTIL 10 AM PST MONDAY FOR CENTRAL
PANHANDLE MOUNTAINS.
WA...WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR NORTHEAST
MOUNTAINS...OKANOGAN HIGHLANDS.
SNOW ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR WASHINGTON
PALOUSE.
WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR UPPER
COLUMBIA BASIN.
WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR MOSES
LAKE AREA.
HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR SPOKANE AREA.
WINTER STORM WARNING UNTIL 4 AM PST MONDAY FOR WATERVILLE
PLATEAU...WENATCHEE AREA.
WINTER STORM WARNING UNTIL 4 PM PST MONDAY FOR EAST SLOPES
NORTHERN CASCADES.
WINTER STORM WARNING UNTIL 10 AM PST MONDAY FOR OKANOGAN VALLEY.
&&Hazardous weather outlook, Dec 2, 5:36 AM PST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 536 AM PST SUN DEC 2 2007 IDZ001>004-WAZ033>038-041>044-031500- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... PLUMMER...POTLATCH...GENESEE...KELLOGG...ST MARIES...PINEHURST... OSBURN...WALLACE...MULLAN...PULLMAN...COLFAX...ROSALIA... LA CROSSE...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... GRAND COULEE...ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY... DAVENPORT...ROCKFORD...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM...WENATCHEE... CHELAN...ENTIAT...CASHMERE...LEAVENWORTH...MAZAMA...TWISP... WINTHROP...STEHEKIN...CONCONULLY...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM...WATERVILLE...MANSFIELD 536 AM PST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. SEAWSWOTX /WWUS46 KOTX/ .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WILL OCCUR OVER PORTIONS OF EASTERN WASHINGTON AND NORTHERN IDAHO TODAY AND TONIGHT. THE HEAVIEST ACCUMULATIONS WILL OCCUR IN THE MOUNTAINS...WHERE SNOW WILL BE MEASURED IN FEET IN THE CASCADES...NORTHEAST WASHINGTON MOUNTAINS...AS WELL AND THE PANHANDLE MOUNTAINS IN IDAHO. A TRANSITION FROM SNOW TO RAIN IS EXPECTED IN THE LOWER ELEVATIONS THIS AFTERNOON AND TONIGHT. POCKETS OF FREEZING RAIN MAY IMPACT TRAVEL IN THE WENATCHEE AREA...THE OKANOGAN VALLEY...AS WELL AS SOME OF THE VALLEYS OF THE EAST SLOPES OF THE CASCADES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE HEAVY SNOW WILL LINGER INTO TUESDAY FOR THE HIGH ELEVATIONS. THE LOWER ELEVATIONS CAN EXPECT WARMER CONDITIONS...ALONG WITH RAIN. MELTING SNOW WILL HAVE THE POTENTIAL TO PRODUCE RISES ON SMALL STREAMS...ESPECIALLY OVER THE PALOUSE. IDZ026-027-WAZ031-032-031500- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...PEOLA... CLARKSTON...POMEROY 536 AM PST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A STRONG WINTER STORM WILL BRING SNOW...RAIN...AND LOCALLY WINDY CONDITIONS TO THE INLAND NORTHWEST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOCALLY HEAVY RAIN ALONG WITH WARMER CONDITIONS ON MONDAY AND TUESDAY WILL HAVE THE POTENTIAL TO PRODUCE RISES ON SMALL STREAMS...ESPECIALLY OVER THE PALOUSE.
In the hours before
Local storm report, Dec 2, 4:50 AM PST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
450 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY SNOW COLVILLE 48.54N 117.89W
12/02/2007 E4.0 INCH STEVENS WA LAW ENFORCEMENT
ESTIMATED 4-5 INCHES NEW SNOW OVERNIGHT. STILL SNOWING.
0300 AM HEAVY SNOW COEUR DALENE 47.70N 116.79W
12/02/2007 E4.0 INCH KOOTENAI ID LAW ENFORCEMENT
ESTIMATED 4-5 INCHES NEW SNOW SINCE EVENING. STILL
SNOWING.
0300 AM HEAVY SNOW OKANOGAN 48.37N 119.58W
12/02/2007 E4.0 INCH OKANOGAN WA LAW ENFORCEMENT
ESTIMATED 4-5 INCHES SINCE EVENING. STILL SNOWING.
0330 AM HEAVY SNOW WALLACE 47.47N 115.92W
12/02/2007 E4.0 INCH SHOSHONE ID LAW ENFORCEMENT
ESTIMATED 4 INCHES NEW SNOW OVERNIGHT. STILL SNOWING.
&&
GKOCHLocal storm report, Dec 2, 7:21 AM PST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
721 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY SNOW PLAIN 47.76N 120.65W
12/02/2007 M6.0 INCH CHELAN WA CO-OP OBSERVER
0705 AM HEAVY SNOW 3 W NAPLES 48.57N 116.45W
12/02/2007 E13.0 INCH BOUNDARY ID TRAINED SPOTTER
0705 AM HEAVY SNOW 3 NNW WENATCHEE 47.47N 120.35W
12/02/2007 M4.0 INCH CHELAN WA TRAINED SPOTTER
&&
MMAASLocal storm report, Dec 2, 8:59 AM PST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
859 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY SNOW PLAIN 47.76N 120.65W
12/02/2007 M6.0 INCH CHELAN WA CO-OP OBSERVER
0705 AM HEAVY SNOW 3 W NAPLES 48.57N 116.45W
12/02/2007 E13.0 INCH BOUNDARY ID TRAINED SPOTTER
0705 AM HEAVY SNOW 3 NNW WENATCHEE 47.47N 120.35W
12/02/2007 M4.0 INCH CHELAN WA TRAINED SPOTTER
0723 AM HEAVY SNOW 7 NE BONNERS FERRY 48.76N 116.21W
12/02/2007 M8.0 INCH BOUNDARY ID TRAINED SPOTTER
MODERATE TO HEAVY SNOW STILL FALLING AT TIME OF
OBSERVATION
0723 AM HEAVY SNOW CASHMERE 47.52N 120.47W
12/02/2007 M7.0 INCH CHELAN WA TRAINED SPOTTER
STILL SNOWING MODERATE AT TIME OF OBSERVATION. ELEVATION
850 FT.
0737 AM HEAVY SNOW ATHOL 47.95N 116.71W
12/02/2007 M8.0 INCH KOOTENAI ID TRAINED SPOTTER
STILL SNOWING AT TIME OF OBSERVATION. SNOW DEPTH 11.0
INCHES. ELEVATION 2450 FT.
0737 AM HEAVY SNOW METALINE FALLS 48.86N 117.37W
12/02/2007 M6.0 INCH PEND OREILLE WA CO-OP OBSERVER
ELEVATION 1800.
0823 AM HEAVY SNOW NW CASHMERE 47.52N 120.47W
12/02/2007 M11.0 INCH CHELAN WA TRAINED SPOTTER
STILL MODERATE SNOW FALLING.
0823 AM HEAVY SNOW 10 WNW DEER PARK 48.02N 117.63W
12/02/2007 M6.0 INCH STEVENS WA NWS EMPLOYEE
ELEVATION APPROX. 2390 FT.
&&
SBODNARThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:42 AM PST | Heavy Snow Warning | OTX | Kootenai | 5 hr |
| Dec 2, 4:42 AM PST | Snow Advisory | OTX | Benewah, Latah | 5 hr |
| Dec 2, 2:40 PM PST | Snow and Blowing Snow Advisory | OTX | Lewis, Nez Perce | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.